Hello World!

Welcome to Health Helpline, where you can ask questions and receive answers from other members of the community. It's 100% free.

been weaning 3months off paxil, how can i get it out of my system with no side affects like head zaps dizzy spells



0 votes
I have been slowly weaning myself off paxil for 3 months now, been on for about 4 years.  but when i try and have none, i get dizzy spells and head zaps, which requires me to take a half to remove those symptoms.  how can i completely remove these symptoms and stay clean of paxil.  i am also on wellbutrin, so that is the next one to wean myself off.
Share



asked 6 years ago in Alternative Medicine by kirsten (102 points)
related to an answer for: Discount paroxetine generic paxil?

Your answer

Email me at this address if my answer is selected or commented on:
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.

 

0 Answers

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
2 answers
0 votes
2 answers
0 votes
2 answers
0 votes
2 answers
+1 vote
2 answers
0 votes
2 answers
0 votes
0 answers
0 votes
2 answers
0 votes
2 answers